# SDR 2018FA0000134

- Difficulty date: April 6, 2018
- Submitted: April 6, 2018
- Operation: General aviation
- Aircraft: N900JD
- Make and model: Cessna 750
- Aircraft serial: 7500507
- Aircraft time: 1,500 hours, 1,515 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 952211
- Condition: Damaged
- Location: Cabin Door
- Part time: 1,222 hours, 1,216 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACOUSTIC UPPER SEAL ON MAIN CABIN DOOR WAS FOUND WITH A PIN HOLE AIR LEAK AFTER BEING REPORTED BY THE FLIGHT CREW DUE TO AUDIBLE INDICATION.  SEAL WAS DEFERRED PER THE MEL.  SEAL WAS CHANGED BY MAINTENANCE ON 4/6/18.
